# SDR DALA2022092706319

- Difficulty date: September 23, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 104,618 hours, 16,184 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1521 LEFT AFT ENTRY DOOR INDICATES OPEN WHEN DOOR IS CLOSED AND ARMED AFER A/C WAS DEPRESSURIZED, CORRECTIVE ACTION: CYCLED LT AFT DOOR SEVERAL TIMES W/ ECIAS MSG PER B767-300 AM 52 -11. COULD NOT DUPLICATE FAULT W/ DOOR CLOSED. A/C OK FOR SVC. (9618709)
